# SDR MASA2022072400197

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,914 hours, 34,910 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L PACK ODOR - DEFERRED LH PACK
